# SDR 95ZZZX1329

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N754H
- Make and model: Bell 212
- Aircraft serial: 35034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Deck
- Part number: 205030280127
- Condition: Voids
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND LT ENGINE SERVICE DECK VOIDED 6 INCHES BY 8 INCHES (OVAL).  RECOMMEND INCREASING ADHESIVE STRENGTH IN BONDED HONEYCOMB PANELS BY MFG.
